Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2005 year

Integral manifolds and attractors with exponential rate for nonautonomous hyperbolic equations with dissipation // Russian Journal of Mathematical Physics. V.12. N.1. 2005. P.17-79.

Download (127.4 KB)

Authors: Chepyzhov V., Vishik M., Goritsky A.Yu.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site